New Jersey, 2010

Lightning Strike in New Jersey, July 14, 2010

July 14, 2010 · NWS PHI · 1 event in 1 county or zone

In addition to the flash flooding, lightning from the thunderstorms caused two injuries in Burlington County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
2
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

In addition to the flash flooding, lightning from the thunderstorms caused two injuries in Burlington County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 14, 9:41 AM EST, 4 hours 29 minutes earlier.

Area forecast discussion, Jul 14, 9:41 AM EST, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1041 AM EDT WED JUL 14 2010

.SYNOPSIS...
LOW PRESSURE AND AN UPPER LEVEL TROUGH WILL BRING AREAS OF HEAVY
RAIN TO PORTIONS OF THE REGION LATE THIS MORNING AND INTO THIS
AFTERNOON. HIGH PRESSURE WILL BUILD INTO THE REGION TONIGHT AND
BRING DRY AND HOT WEATHER THROUGH FRIDAY. A COLD FRONT IS FORECAST
TO APPROACH FROM THE NORTHWEST LATE FRIDAY AND LINGER OVER THE
AREA THROUGH THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE FIRST ROUND OF HEAVY SHOWERS AND THUNDERSTORMS ROLLED THROUGH
THE AREA BEFORE AND AROUND SUNRISE. HOWEVER...A DEFORMATION-TYPE
REGIME HAS SET UP WITH EMBEDDED HEAVY RAIN OVER OUR NORTHERN AND
WESTERN ZONES. A PIVOT POINT WAS IN THE LEHIGH VALLEY WHICH IS
NORTH OF A LOW IN NORTHEASTERN MARYLAND. THERE IS CONCERN THAT
SOME OF THE EMBEDDED HEAVY RAIN MAY YIELD A HALF TO ONE INCH OF
RAIN...AND LOCALLY 2 INCHES IF ANY STRONGER SLOW-MOVING
THUNDERSTORMS FORM. THIS...COMBINED WITH ANTECEDENT PRECIPITATION
...MAY CAUSE SOME FLASH FLOODING ESPECIALLY IN URBAN AREAS IF
REALIZED. SO...A FLASH FLOOD WATCH WAS ISSUED THROUGH 4:00 PM FOR
THE ZONES ALONG THE I-95 CORRIDOR FROM CECIL AND NEW CASTLE TO THE
NORTH AND EAST...AS WELL AS THE NORTHERN AND WESTERN PHILADELPHIA
SUBURBS UP TO BUT NOT INCLUDING THE POCONOS AND SUSSEX NEW JERSEY.
MONMOUTH COUNTY NEW JERSEY WAS ALSO LEFT OUT FOR NOW.

OTHERWISE...AS FROM BEFORE...SYNOPTICALLY, WE ARE IN SWLY FLOW
ALOFT AHEAD OF AN H5 TROF POSITIONED TO OUR W. SEVERAL VORTS AND A
SFC LOW WILL ROTATE THROUGH THE MEAN TROF AS IT PUSHES EWD THROUGH
EARLY AFTERNOON. ADDITIONAL SHOWERS AND EMBEDDED TSTMS ARE LIKELY
UNTIL THE VORTS AND LONG WAVE TROF MOVES THROUGH. THE MDLS ARE IN
GOOD AGREEMENT THAT BY AROUND 18Z, THE TROF WILL MOVE ACRS THE
REGION AND CONDS WILL BEGIN TO IMPROVE.

AS FAR AS TEMPS GO, THERE IS A 10 DEGREE DIFF BTWN THE MET AND
MAV GUID. THE MAIN QUESTION HERE IS HOW MUCH INSOLATION WE WILL
GET. CURRENT THINKING IS THAT THERE WILL BE SOME IMPROVEMENT AFTER
18Z. EVEN A FEW HOURS OF AFTN SUNSHINE WILL MAKE TEMPS RISE.
HOWEVER, IF A MORE PESSIMISTIC SOLN PANS OUT THEN LOWER TEMPS
WOULD BE EXPECTED. WILL LEAN TOWARD A MORE OPTIMISTIC SOLN, SO
WILL SPLIT THE DIFF AND SHADE TWD THE HIGHER MAV NUMBERS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
HIGH PRESSURE BEGINS TO BUILD IN FROM THE SW TONIGHT AND BECOMES
THE DOMINANT WX FEATURE THROUGH FRIDAY. DRY AND HOT CONDS ARE IN
STORE ONCE AGAIN. HOWEVER, IT SHOULD BE NOTED THAT TONIGHT'S MDL
RUNS ARE A FEW DEGREES COOLER ON MAX TEMPS THAN PREV CYCLES. WITH
ADDED UNCERTAINTY AND A BUSY RADAR SCOPE THIS MORNING, WILL KEEP
THE EXCESSIVE HEAT WATCH AS IS. IF THE COOLER TEMPS PAN OUT, WE
MAY NOT EVEN NEED ANY HEAT PRODUCTS. HOWEVER, BASED ON THE CURRENT
FCSTS OF TEMPS AND DEW POINTS, WE WILL BE VERY CLOSE FRIDAY, BUT
WOULD FALL SHORT ON THURSDAY.

A FRONTAL BOUNDARY MAY BEGIN TO APPROACH FROM THE NORTHWEST LATE
ON FRIDAY. WE HAVE MENTIONED SLIGHT CHANCE POPS ATTM.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A FRONT APPROACHES THE AREA FROM THE NW AND CROSSES THE REGION ON
SATURDAY. THE MAIN QUESTION WILL BE IF THERE WILL BE ENOUGH CLOUDS
TO KEEP MAX TEMPS DOWN. IF THE ANSWER IS NO, THEN WE WILL LIKELY
BE CLOSE TO NEEDING HEAT PRODUCTS AGAIN. LEFT SOME SLIGHT POPS
INTO SUNDAY UNTIL THE FRONT COMPLETELY CLEARS THE AREA. THEN WEAK
HIGH PRESSURE BUILDS IN FOR MONDAY, BEFORE ANOTHER SYS APPROACHES
FROM THE S FOR TUESDAY INTO WEDNESDAY. TEMPS WILL BE ABV NRML
THROUGH THE PD.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

WATCHING THE BACK EDGE OF THE SHOWERS AND THUNDERSTORMS MOVING
THROUGH SOUTHEAST PENNSYLVANIA AND NEW JERSEY THIS MORNING.
CONDITIONS FOR THE MOST PART HAVE BEEN VFR...WITH OCCASIONAL IFR
CONDITIONS IN THUNDERSTORMS. MAY BE ABLE TO PULL THE THUNDERSTORMS
FROM THE PHILADELPHIA METRO TERMINALS EARLY...BUT WILL LEAVE IN
FOR KABE AND KACY UNTIL THE ACTIVITY MOVES NORTHEAST.

AFTER THIS...A SURFACE COLD FRONT WILL WEAKEN AS MOVES TO THE EAST
TODAY. IT WOULD APPEAR BASED ON WHAT IS OCCURRING TO THE WEST THAT
THE FRONT WILL PASS LATE THIS MORNING AND EARLY THIS AFTERNOON.
THERE MAY BE SOME CONVECTION WITH THE FRONT...THE POTENTIAL FOR
THIS APPEARS TO BE WANING. OTHERWISE...VFR CONDITIONS ARE
EXPECTED.

WOULD EXPECT CLEARING THIS EVENING...AND MAY HAVE TO INTRODUCE FOG
TO SOME OF THE TERMINALS AFTER 0600 UTC THURSDAY AS THE AIRMASS
CHANGE MAY NOT ALLOW THE LOWER LEVELS TO DRY BEFORE DECOUPLING.
THIS WILL BE DONE ON THE 1200 UTC TERMINAL ISSUANCE.

OUTLOOK...
MAINLY VFR CONDITIONS ARE EXPECTED THURSDAY AND FRIDAY...WITH JUST
A CHANCE OF SHOWERS AND THUNDERSTORMS. LOCAL MVFR/IFR CONDITIONS
ARE POSSIBLE BETWEEN 0800 UTC AND 1200 UTC EACH MORNING IN FOG AND
HAZE...ESPECIALLY AWAY FROM THE METRO AIRPORTS. A BETTER CHANCE OF
ORGANIZED CONVECTION MAY OCCUR WITH A COLD FRONT PASSAGE SATURDAY
EVENING.

&&

.MARINE...
SEAS ARE RUNNING RIGHT ABOUT 5 FEET ON THE OCEAN WATERS...WITH A
PERIOD OF 7 SECONDS. THIS IS A TAD ABOVE THE WATCH WATCH FORECAST...
AND WITH A SOUTHWEST FLOW MUCH OF THE DAY...WOULD NOT EXPECT TO
SEAS TO DROP MUCH. WITH THIS IN MIND...A SMALL CRAFT ADVISORY FOR
SEAS WAS ISSUED FOR THE BALANCE OF THE DAY.

IT WOULD APPEAR AS THOUGH THE WINDS SHOULD REMAIN BELOW SMALL
CRAFT LIMITS...AS MIXING SHOULD NOT OCCUR UNTIL AFTER THE FRONTAL
PASSAGE LATER THIS AFTERNOON. AT THE TIME OF THE PASSAGE...THERE
MAY BE A FEW GUSTS NEAR 25 KNOTS FROM THE SOUTHWEST...BUT AT THIS
POINT IT DID NOT APPEAR LIKELY ENOUGH TO MENTION IN THE FORECAST.

AFTER THE FRONTAL PASSAGE...THERE DOES NOT APPEAR TO BE ENOUGH
MIXING TO HAVE GUSTS TO NEAR 25 KNOTS.

WEAK HIGH PRESSURE WILL BUILD ACROSS THE WATERS TONIGHT INTO
THURSDAY NIGHT. THE GRADIENT SHOULD BECOME LIGHTER...AND A SEA
BREEZE CIRCULATION IS POSSIBLE THURSDAY AFTERNOON. IN ANY EVENT...
WINDS SHOULD REMAIN BELOW 15 KNOTS AND SEAS SHOULD BE 3 FEET OR
LESS.

AS THE HIGH WELL OFF THE COAST BUILDS WEST FRIDAY AND SATURDAY...THE
GRADIENT TIGHTENS AGAIN. COULD SEE SOME GUSTS TO 20 KNOTS FRIDAY
AFTERNOON AND EVENING...AS THE SEA BREEZE CIRCULATIONS GET
SUPERIMPOSED ON THE GRADIENT FLOW. THE NEXT CHANCE AT SMALL CRAFT
CRITERIA MAY NOT COME UNTIL A COLD FRONTAL PASSAGE SATURDAY NIGHT.

&&

.TIDES/COASTAL FLOODING...
TIDES CAME UP JUST SHORT OF ADVISORY LEVELS DURING THE EVENING HIGH
TIDE CYCLE. WITH A WEST FLOW EXPECTED AT THE TIME OF HIGH TIDE TONIGHT
WOULD NOT EXPECT TIDES TO BE ANY HIGHER. THE EXTRATROPICAL STORM SURGE
GUIDANCE SUGGESTS THAT ALL OF THE OCEAN LOCATIONS WILL COME UP SHORT
AGAIN THIS EVENING...SO NO COASTAL FLOOD HEADLINES AT THIS TIME.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR PAZ060>062-
     067>071.
     EXCESSIVE HEAT WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
     EVENING FOR PAZ067>071.
NJ...FLASH FLOOD WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR NJZ007>010-
     012-015>019.
     EXCESSIVE HEAT WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
     EVENING FOR NJZ015-017>019.
DE...FLASH FLOOD WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR DEZ001.
     EXCESSIVE HEAT WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
     EVENING FOR DEZ001.
MD...FLASH FLOOD WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 PM EDT THIS
     EVENING FOR ANZ450>455.

&&

SYNOPSIS... / NIERENBERG
NEAR TERM... / NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...NIERENBERG
AVIATION...HAYES
MARINE...HAYES
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 14, 9:26 AM EST, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1026 AM EDT WED JUL 14 2010

MDZ008-NJZ007>010-012-016-PAZ060>062-151430-
CECIL-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-SALEM-BERKS-LEHIGH-
NORTHAMPTON-
1026 AM EDT WED JUL 14 2010

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SHOWERS AND SOME THUNDERSTORMS THIS AFTERNOON MAY YIELD HEAVY
RAIN...AND COMBINED WITH THE PREVIOUS HEAVY RAIN THIS COULD
RESULT IN FLOODING ESPECIALLY IN AREAS OF POOR DRAINAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ067>071-151430-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1026 AM EDT WED JUL 14 2010

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SHOWERS AND SOME THUNDERSTORMS THIS AFTERNOON MAY YIELD HEAVY
RAIN...AND COMBINED WITH THE PREVIOUS HEAVY RAIN THIS COULD
RESULT IN FLOODING ESPECIALLY IN AREAS OF POOR DRAINAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ012-015-019-020-NJZ001-013-014-020>027-PAZ054-055-
151430-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-
1026 AM EDT WED JUL 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...SOUTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND SOME THUNDERSTORMS THIS AFTERNOON MAY BE ACCOMPANIED
BY HEAVY RAIN, RESULTING IN LOCALIZED FLOODING ESPECIALLY IN AREAS
OF POOR DRAINAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-151430-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1026 AM EDT WED JUL 14 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 8 PM EDT
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS.

GUSTY SOUTHWEST WINDS TO 35 KNOTS POSSIBLE IN ONE OR 2 STRONG
THUNDERSTORMS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-151430-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1026 AM EDT WED JUL 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

GUSTY SOUTHWEST WINDS TO 35 KNOTS POSSIBLE IN ONE OR 2 STRONG
THUNDERSTORMS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 14, 1:39 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
239 PM EDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      NORWOOD                 39.89N 75.30W
07/14/2010                   DELAWARE           PA   EMERGENCY MNGR

            STREET FLOODING REPORTED IN NORWOOD, PROSPECT PARK,
            TINICUM TOWNSHIP, AND CHESTER CITY. FLOODING REPORTED TO
            BE 4 FEET DEEP IN SOME AREAS.

&&

KLINE
Local storm report, Jul 14, 2:09 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
309 PM EDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      NORWOOD                 39.89N 75.30W
07/14/2010                   DELAWARE           PA   EMERGENCY MNGR

            STREET FLOODING REPORTED IN NORWOOD, PROSPECT PARK,
            TINICUM TOWNSHIP, AND CHESTER CITY. FLOODING REPORTED TO
            BE 4 FEET DEEP IN SOME AREAS.

0250 PM     FLASH FLOOD      1 W ELSMERE             39.74N 75.61W
07/14/2010                   NEW CASTLE         DE   COUNTY OFFICIAL

            EVACUATIONS DUE TO FLASH FLOODING IN PRICES CORNER,
            INCLUDING A FEW BUSINESSES AND A DAYCARE.

&&

KLINE

The radar

The Philadelphia radar (KDIX), 37 km away, was scanning. The volume nearest the first event began at 19:12 UTC.

Open the radar archive at this moment

Event by event

1 lightning. Local standard time, as filed.

Lightning, Burlington

When
July 14, 2:10 PM EST
Where
Burlington County, 1.19 mi NNW of Hainesport
Injuries
2 direct, 0 indirect
Reported by
Newspaper
Coordinates
39.995, -74.842

A 46-year-old man and a 37-year-old man camping in Rancocas State Park were injured (one critically) after being struck by lightning.

What these are

Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Jersey in 2010Every state in 2010This day in weather historyWarnings in New Jersey, July 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 249603.